# SDR AALA201711089021

- Difficulty date: November 7, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 48,762 hours, 18,067 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIRECT VIEW JUMPSEAT FLASHLIGHT NOT FLASHING.  REMOVED & REPLACED FWD FACING JUMPSEAT EMERGENCY FLASHLIGHT  IAW AMM.
